# SDR FDEA201307041477

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008520600
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN FWD SPAR AREA APPROX RIB 9-10 HAS INCORRECTLY FITTED FASTENER AND SUSPECT DAMAGE AROUND THE HOLE.  REPAIRED IAW EA 6-5700-167463, CAT A REPAIR CLASSED AS MAJOR.
